# SDR GLBA2013022600182

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD WING RIB AND DOUBLER AT AT 288 & BL 29.0 CRACKED & WORN.  CRACK IS 1.0" IN LENGTH.   REPAIRED IAW EO 13-1900-57-005.  MAJOR REPAIR.
